# SDR 03FDEA01790

- Difficulty date: October 22, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,201 hours, 16,116 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot Static
- Part time: 3,225 hours, 1,904 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

F/O AIRSPEED INDCATOR INOP ON T/O UPON ARRIVAL CHECKED FOR OBTRUCTIONS IN BOTH CAPTS &  F/O'S PITOT TUBES NO BLOCKAGE NOTED.  R&R F/O'S  AIRSPEED INDICATOR.OPS CHECKS GOOD PER B727-200_M.M.  CHAPT.34-12-000-5.
